# SDR AALA20140509014

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 56,523 hours, 19,445 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT BWI TO MIA.  CREW REPORTED FUEL QTY INDICATION, LT & RT FUEL TOTALIZERS FAILED IN FLIGHT.  FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL TEST OF FUEL QTY INDICATION SYS IAW AMM 28-41-00 WITH NO FAULTS NOTED.  FOUND WATER IN TANKS, DRAINED WATER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
